# SDR SWAA2022041210893

- Difficulty date: December 11, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 54,601 hours, 33,563 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Broken
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING TRAILING EDGE FWD INBOARD ATTACHMENT LUG FOR PANEL 651EB IS BROKEN OFF / REMOVED AND REPLACED RH WING TRAILING EDGE FWD INBOARD ATTACHMENT LUG BRACKET EAR PANEL 651EB; DUE TO BEING BROKEN IN HALF. ACCOMPLISHED REMOVAL AND INSTALLATION IAW SRM 51-40-02-0G-0 AND BOEING DRAWING 115A2001 REV- LUG BRACKET PART NO 115A555-2
